# SDR 9JLA2014091003873

- Difficulty date: July 13, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 45150
- Aircraft time: 4,962 hours, 3,571 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: 665GC02Y07
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO START THE APU AFTER LANDING WHILE TAXIING & RECEIVED A RT ESS BUSS FAULT CAS & AN APU FAIL CAS, AFTER ENG SHUTDOWN.  THE RT BATTERY COULD NOT BE SHUTOFF.  FORCED TO DISCONNECT THE BATTERY CABLES. TROUBLESHOOTING FOUND THE RT AFT PDP DEFECTIVE & REPLACED IT WITH REPAIRED UNIT.  OPERATIONS CHECKS SATISFACTORY.
